# SDR HALA122700596

- Difficulty date: December 27, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 2,091 hours, 420 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hyd Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED HYD SYS QUANITY DROPPING, DECLARED AN EMERGENCY LANDING AND RETURNED TO BASE RE-SECURED FITTING ON HYD LINE.  FROM 5102JM HP FILTER MODULE ON GREEN HYD SYS ACCUMULATOR.  LEAK CHECK GOOD IAW TSM 29-11-00.  OPS CHECK GOOD IAW AMM 29-00-00.
SERVICED GREEN SYS IAW AMM 12-12-29.  DPI INDICATION OK.  ENGINE RUN COMPLETED BY CREW.  NO FAULTS NOTED.
